# SDR VNAA202308180005

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE SKIN BETWEEN FS 280.00 AND 295.00 AND STGR 25RH AND 24RH.  INTERNAL FUSELAGE SKIN BETWEEN FS 280.00 AND 295.00 AND STGR 25RH AND 24RH WAS REPAIRED PER EA 23-C9-53-0904 REV. IR SECTION III - PERMANENT REPAIR
